Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Multi-valued monotone nonlinear mappings and duality mappings in Banach spaces


Author: Felix E. Browder
Journal: Trans. Amer. Math. Soc. 118 (1965), 338-351
MSC: Primary 47.80
MathSciNet review: 0180884
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47.80

Retrieve articles in all journals with MSC: 47.80


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1965-0180884-9
PII: S 0002-9947(1965)0180884-9
Article copyright: © Copyright 1965 American Mathematical Society